# SDR UIEA2024062000557

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 99,398 hours, 18,535 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A6563A6563
- Condition: Delaminated
- Location: Nr 8
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#8 TIRE DELAMINATION( R/R MLG TIRE #8 PER AMM 32-45-01/401. SPACER INSTALLED.. REF AIPC 32-45-03-02. DUE TO #8 MLG TIRE TREAD LOSS, PERFORMED TIRE TREAD LOSS INSPECTION IAW AMM 5-51-34-202-001. FOUND MULTIPLE DAMAGES ON PANELS 193BLM, 193CL, 193DL & 193FL. REF EO 04453C450 FOR DETAILED INFO. NO TOHER DAMAGE NOTED. PARTS ON ORDER BY MCC.   /  LP 1801448 M5 & M6: TRANSFER TO NON-MEL DMI 211136 DUE 20JUL24 & NON-MEL DMI 211138 DUE DATE 22JUN24. )
